MathSciNet Relay Station
MathSciNet bibliographic data
MR3029828 34A08 (34B18)
Xu, Xiao Jie; Hu, Wei Min A new existence result of positive solutions for a class of nonlinear fractional differential equation boundary value problems. (Chinese) J. Systems Sci. Math. Sci. 32 (2012), no. 5, 580–590.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement